By Topic

On the Connectivity of Circularly Distributed Nodes in Ad Hoc Wireless Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)

This paper examines the probability of connectivity of ad hoc wireless networks in which nodes are uniformly distributed on the circumference of a circle. We derive the exact probability that the network is composed of at most C clusters. The probability of connectivity is obtained by considering the case of C equal to unity. We also consider the distribution of nodes over a circular disk. The probability of connectivity for this case is found by fitting a log-logistic function using Minimum Mean Square Error (MMSE) criterion.

Published in:

IEEE Communications Letters  (Volume:12 ,  Issue: 10 )